# SDR N6WA2015022202

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 25,204 hours, 16,964 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LEFT ENG VIBRATION IT, YELLOW, STARTED AT 8000 FEET COULDN'T MAINTAIN CLIMB THRUST.    INSPECTED NR 1 ENG FAN BLADES FOR FREE & FOR DEFECTS.  PERFORMED THE VIBRATION CHECK IAW AMM 71-00-00-720-806.  NR 1 ENG OPERATED WITHIN LIMITS.
